# SDR CALA0001120

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 42,055 hours, 19,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERIOR FUSELAGE SKIN CREASED AT STA 256, LONGERON 18L.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5330-02978.
